# SDR USAA2014013100003

- Difficulty date: January 27, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 61,768 hours, 40,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE RT OVERWING AFT EXIT SIGN IS IN POOR CONDITION.  MAINTENANCE REPLACED BROKEN LENS ON RT OVERWING EXIT SIGN PER AMM 33-51-22.
